# SDR FDEA200811084814

- Difficulty date: November 8, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 STRUT CORROSION ON INNER AFT SKIN INBD SIDE.  R & R INBD SIDE SKIN PANEL ASSY. IAW DWG N311N5002 AND SRM 51-40-02.  OLD CONTROL NR: 08FDEA04814
